Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term

Ján Andres

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1988)

  • Volume: 27, Issue: 1, page 201-210
  • ISSN: 0231-9721

How to cite

top

Andres, Ján. "Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 27.1 (1988): 201-210. <http://eudml.org/doc/23472>.

@article{Andres1988,
author = {Andres, Ján},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {boundedness},
language = {eng},
number = {1},
pages = {201-210},
publisher = {Palacký University Olomouc},
title = {Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term},
url = {http://eudml.org/doc/23472},
volume = {27},
year = {1988},
}

TY - JOUR
AU - Andres, Ján
TI - Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1988
PB - Palacký University Olomouc
VL - 27
IS - 1
SP - 201
EP - 210
LA - eng
KW - boundedness
UR - http://eudml.org/doc/23472
ER -

References

top
  1. Swick K. E., Asymptotic behavior of the solutions of certain third order differential equations, SIAM J. Appl. Math. 19, 1, 1970, 96-102. (1970) Zbl0212.11403MR0267212
  2. Yoshizawa T., Stability theory by Liapunov's second method, Math. Soc. Japan, Tokyo 1966. (1966) Zbl0144.10802MR0208086
  3. Andres J., On stability and instability of the roots of the oscillatory function in a certain nonlinear differential equation of the third order, Čas.pěst.mat. 3, 1986, 225-229. (1986) Zbl0609.34058MR0853786
  4. Voráček J., Über eine nichtlineare Differentialgleichung dritter Ordnung, Czech. Math. J. 20, 95, 1970, 207-219. (1970) Zbl0201.11602MR0259237
  5. Coppel W. A., Stability and asymptotic behavior of differential equations, D.C. Heath, Boston 1965. (1965) Zbl0154.09301MR0190463
  6. Barbalat I., Systèmes ďéquations différencielles ďoscillations non linéaires, Rev. Math. Pures Appl. 4, 2, 1959, 267-270. (1959) MR0111896
  7. Andres O., Boundedness of solutions of the third order differential equation with the oscillatory restoring and forcing terms, Czech. Math. J., 36, 1, 1986, 1-6. (1986) Zbl0608.34039MR0822859
  8. Bakaev, Yu. N., Synchronization properties of the automatic control phase system of the third order, (in Russian). Radiotekh. Elektron. 10, 6, 1965, 1083-1087. (1965) 
  9. Andres O., Štrunc M., Lagrange-like stability of local cycles to a certain forced phase-locked loop described by the third-order differential equation, To appear in Rev. Roum. Sci.Techn. 32, 2, 1987, 219-223. (1987) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.